# SDR CAL950489

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Assist Bottle
- Part number: 80330035
- Condition: Low Pressure
- Location: L-1 Door
- Part time: 2,076 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - THE EMRGENCY ASSIST L-1 DOOR BOTTLE WAS FOUND WITH ZERO PRESSURE DURING SERVICE CHECK.  THE EMERGENCY ASSIST DOOR BOTTLE WAS REMOVED AND REPLACED PER MM 52-11-00.  (X)
